# SDR UALA2009092803031

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 72,704 hours, 11,802 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EEL LIGHT INOP FROM SEAT ROW 19ABC TO 23ABC.  EEL LIGHT COMES ON BUT MOMENTARILY.  ORDERED BATTERY PACK.  BATTERY LOCATION AT SEAT 22ABC.  REPLACED BATTERY AT SEAT 22ABC, M737, SECURED CONNECTORS M1559.
